MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE
Catalog Number 30964220
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/ndl 21gx1in had leakage past the stopper.The following information was provided by the initial reporter: "we had a clinic file a complaint for faulty bd 10 ml syringe luer-lock tip with bd precision glide needle.The clinic reported that multiple syringes were leaking from the stopper.There was only one clinic who reported this issue at this time." please see product and lot information below product: 10 ml bd luer-lok¿ syringe with attached needle 21 g x 1 in.Mfr part #: 30964220 lot#: 3233242 can you please forward/share with the appropriate parties from bd to address this issue.Also, have you heard of any other customers complain about this product/lot number.Additional information provided on 02/21/2024: 1.Can you please provide a exact date of event? a.I believe monday, (b)(6) 2024.2.Could you please provide a further description of the issue? a.Multiple syringes leaking from stopper ¿ same lot: 3233242.3.Where specifically was the leakage? a.Stopper.4.Were there any noticeable defects on the luer / stopper / connection / needle? a.Not to my knowledge.5.If past the stopper, was it all the way past the stopper or only within the ribs of the stopper? a.It was at the stopper.6.What was being used in the syringe? a.I¿m not sure.7.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? a.No, not to my knowledge.8.Is there a photo or sample available showing the reported issue? if yes, are you able to provide the address of the facility for us to ship the return label? a.No, not to my knowledge.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 10ML LL W/NDL 21GX1IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18865110
Report Number9614033-2024-00025
Device Sequence Number16975647
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30964220
Device Lot Number3233242
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown